# SDR DALA2019022701255

- Difficulty date: February 26, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- Aircraft time: 47,348 hours, 32,882 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 813-832
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CUSP MEMBRANE WEB FROM STA Y=813 TO Y=832 RH SIDE AT PAX CABIN. (CPAX). NRC 0177: CUSP MEMBRANE WEB FROM STA Y=813 TO Y=832 RH SIDE AT PAX CABIN WAS REPAIRED PER SRM 53-00-55-2R-4 FIG. 226 (SHEET1), SRM 51-41-02-0G, AND SRM 51-41-05-0G. (LP #0961395)
